Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Cardinalities of Restricted Ranges

Cardinalities of Restricted Ranges

Year:    1984

Journal of Computational Mathematics, Vol. 2 (1984), Iss. 1 : pp. 33–40

Abstract

Let l and u be upper and lower semicontinuous extended functions on [a,b], respectively, with lu. Let H be an n-dimensional Haar subspace and K={pH:lpu}. This paper gives complete characterizations of K satisfying card K=0 or 1 or  under certain assumptions, where card K denotes the cardinality of K.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1984-JCM-9637

Journal of Computational Mathematics, Vol. 2 (1984), Iss. 1 : pp. 33–40

Published online:    1984-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: